# SDR HALA2017010200572

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 29,465 hours, 4,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF,  EPSU FAULTED FOR L1 DOOR ESCAPE SLIDE.  REMOVED AND REPLACED THE DOOR SLIDE IAW AMM 25-62-41 AND  AMM 25-62-41-400-801-A.  OK FOR SERVICE.
